# SDR IPXA0560649

- Difficulty date: May 18, 2010
- Submitted: June 21, 2010
- Operation: Air carrier
- Aircraft: N428UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25459
- Aircraft time: 20,934 hours, 14,087 cycles
- Engine: Pwa PW2040
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 141N52039
- Condition: Corroded
- Location: Bs 340-418
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, MAIN CARGO STA 340 TO STA 418 RBL 45.5 TO RBL 24.75 SHEAR WEB IS CORRODED.  REPAIRED SHEAR WEB CORROSION IAW SRM 53-00-51-1A-1 ER 10-2932.
